# SDR SWAA2021063078363

- Difficulty date: May 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF HAS MULTIPLE SPOTS OF CORROSION. ; / [01] PARTIALLY LOCATED AND TRIMMED NEW FLOOR MATERIAL FOR REPLACEMENT OF AFT CARGO FLOOR PANEL 140AF AS PER B737-7 AMM 25-52-01-201-801.; [02] VERIFIED PARTIAL WORK ON 140AF FABRICATION.; [03] FABRICATED AFT CARGO FLOOR PANEL 140AF AS PER B737-700 AMM 25-52-01-201-801; [04] VERIFIED PNL.140AF FABRICATION; [05] FINAL INSPECTION
